# SDR ASAA2015121114195

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,161 hours, 4,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED, GOES OUT ON RESET.  ACFT GROUNDED. ACCOMPLISHED BITE CK ON NR 1 PZTC.  FOUND FAULT LOGGED ON RAM AIR ACTUATOR.  FAULT RESET AND BITE CK GOOD REF FIM 21-62, TASK 801.
